# SDR DALA2024032803892

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT: FLOOR SUPPORT BEAM CRACKED AT OTBD END. 5 " FWD OF FR 63. (FWD OF DOOR HINGE). ATA 5311 RII: Y ENTR 00284754 W SUMMARY OF NR#416:ACCOMPLISHED INTER COSTAL REPAIR PER PRI 616270 -14 REV 0 AND REV 1 AND VERIFIED WORK ACCOMPLISHED AND RECORDED ON PRI'S COMPLIES WITH FINAL ERA 616270-14 SECTION I REV ORIGINAL. REPAIR IS CLASSIFIED MAJOR, PERMANENT WITH RII AND SDR REQUIREMENTS. ASSOCIATED ER/A 14-616270 ADDED FOR AC 8101. (LP# 0265092)
